# SDR SWAA2019123039949

- Difficulty date: November 27, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N7837A
- Make and model: Boeing 737752
- Aircraft serial: 33785
- Aircraft time: 53,219 hours, 27,624 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER INSPAR RIB CRACKED 27 INCH FROM FRONT SPAR AND STAB. STA. 120.30.    REPAIRED INSPAR RIB IAW SRM.
